# SDR AALA20181106003

- Difficulty date: November 4, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N932AM
- Make and model: Airbus A321-231
- Aircraft serial: 7419
- Aircraft time: 5,567 hours, 2,147 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 EMERGENCY EXIT DOOR DAMPER CYLINDER HAD LOW PRESSURE. SERVICED THE CYLINDER IAW AMM 52-22-00.
